Pacific Journal of Mathematics

On completeness.

Norman R. Howes

Article information

Source
Pacific J. Math., Volume 38, Number 2 (1971), 431-440.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970055

Mathematical Reviews number (MathSciNet)
MR0307183

Zentralblatt MATH identifier
0221.54027

Subjects
Primary: 54E15: Uniform structures and generalizations
Secondary: 54D20: Noncompact covering properties (paracompact, Lindelöf, etc.)

Citation

Howes, Norman R. On completeness. Pacific J. Math. 38 (1971), no. 2, 431--440. https://projecteuclid.org/euclid.pjm/1102970055


Export citation

References

  • [1] N. Bourbaki, Topologie generate, Paris, 1951.
  • [2] H. J. Cohen, Sur un probleme de M. Dieudonne,C. R. Acad. Sci. Paris, 234 (1952), 290-292.
  • [3] H. H. Corson, The determinationof paracompactnessby uniformities,Amer. J. Math., 80 (1959), 185-190.
  • [4] H. H. Corson, Normalityin subsets of product spaces, Amer. J. Math., 81 (1959), 785-796.
  • [5] E. Hewitt, Rings of real-valued continuous functions I, Trans. Amer. Math. Soc, 64 (1948), 45-99.
  • [6] J. R. Isabell, Uniform Spaces, Providence, 1964.
  • [7] J. Kelley, General Topology, New York, 1955.
  • [8] M. J. Mansfield, Some generalizations of full normality,Trans. Amer. Math. So., 86 (1957), 489-505.
  • [9] E. Michael, Point finite and locally finite coverings, Can. J. Math., 7 (1955), 275-279.
  • [10] T. Shirota, A class of topological spaces, Osaka. Math. J., 4 (1952), 23-40.
  • [11] A. H. Stone, Paracompactness and product spaces, Bull. Amer. Math. Soc, 54 (1948), 977-982.
  • [12] H. Tamano, Some properties of the Stone-Cech compactification, J. Math. Soc. Japan, 12, 1 (1960), 104-117.
  • [13] J. W. Tukey, Convergence and uniformitiesin topology, Princeton, 1940.
  • [14] A. Weil, Sur les espaces structure uniforme et sur la topologie generate, Paris, 1937.